Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having pimple, used benzac ac and acnethrow, taking megaclox tablet, acne after using lakme sunscreen

hello I hv problem of pimples for the past one year...earlier i was using benzac ac nd acnethrow but it didnt sumone recommended my to hv megaclox tablet twice a day for 10 days...i had it too nd my face became then i used lakme sunscrean nd again i found huge amount f acne on my forehead ....i m so depressed now..plzz help wat face wash shud i use nd what medicine should i hv...i hv extremely oily skin
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Acne treatment needs a combination of approach.

Please follow this regimen.

1. Apply epiduo cream in night keep it for an hour and wash your face.
2. Apply dew soft moisturiser and sleep.
3. In early morning apply clindac gel.
4. After bath apply suncote gel.

Carry on with this regimen for a month you will get improvement.

Let me know if you have any other doubts.
Thank you
Answered: Wed, 30 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor